Journal of Applied Spectroscopy

, Volume 47, Issue 3, pp 966–971

Characteristics of the attenuation of radiation by a monolayer of discrete scatterers

  • V. P. Dik
  • A. P. Ivanov
  • V. A. Loiko
Article

DOI: 10.1007/BF00659446

Cite this article as:
Dik, V.P., Ivanov, A.P. & Loiko, V.A. J Appl Spectrosc (1987) 47: 966. doi:10.1007/BF00659446

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. P. Dik
  • A. P. Ivanov
  • V. A. Loiko

There are no affiliations available

Personalised recommendations